# SDR IPXA13578885

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3003128A
- Part serial: A20756
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT UPPER SURFACE T/E WEDGE DENTED APPROX 108" FROM OTBD EDGE AND 3. 5" FROM AFT EDGE.  REPAIRED REF EO B757-5750-50985-A.
